Mathematics and Computation

A blog about mathematics for computers

Continuous Functionals of Dependent Types and Equilogical Spaces

with Lars Birkedal.

Abstract: We show that dependent sums and dependent products of continuous parametrizations on domains with dense, codense, and natural totalities agree with dependent sums and dependent products in equilogical spaces, and thus also in the realizability topos `RT(P(NN))`.

Published in: In Proceedings of Computer Science Logic 2000, Lecture Notes in Computer Science, Vol. 1862, Editors: P.G. Clote, H. Schwichtenberg, Springer, August 2000, pp. 202-216.

Download: dependent_functionals.pdf, dependent_functionals.ps.gz

Post a comment:
Write your comment using Markdown. Use $⋯$ for inline and $$⋯$$ for display LaTeX formulas, and <pre>⋯</pre> for display code. Your E-mail address is only used to compute your Gravatar and is not stored anywhere. Comments are moderated through pull requests.

Name

E-mail

Website

Comment